I'm wondering. Why am I ALWAYS .. Like, every other day, lets say..... Getting a mild fever [You can feel the excess body heat, but no sweating] and feeling sick..
I'm 13.. Female.. This has been happening maybbbe.... A year? No, I'd say about 6 months max. Its really very annoying.
I find it often happens after I eat... And its- just terrible.. The heat increases over about an hour... And I feel more sick, and occasionally get a headache. = / Could I have an eating disorder? Or...something like that... ?
Not that ... Sick-like feeling in my stomach all the time. The sick feeling in your throat. Like you'd get if you eat a huge slice of cake or something really quick.. The feeling like you're going to vomit, but you don't/cant..
Is this something I should worry about? I know I should go to the doctors to get this checked out, but.. I've been to the drs thrice in one month. I'm tired of going there.
Other health issues:
I get recurrent UTI's....
I have a kidney cyst, and kidney stones.
I'm positive I have low blood pressure.
I'm always tired.
I've had Bronchitus several times..
The only thing I know I'm allergic to is dish soap..
I think I have a sinus infection [I have the symptoms]
I have anxietyyy.... A ton of depression~
I've been getting REALLY carsick, or just plain sick- From sudden movements in the past yr or so.
My back has been aching like hell for the past 2 wks.. Moreso this week.
I feel really sick in showers too.... Thats another reason of many- Why I hate taking showers.... I nearly faint in each one, too. This has been happening for a year. While staying at my grandparents for awhile.... I took a shower once.. First time this occured. I got really dizzy, it felt like someone was pushing on my chest or had 2 cinder-blocks on it... And I almost fainted. I was SO close to coming unconscious...
So PLZ ANSWER.
Is this a serious health matter?! Or is it.... candida??? .... What do I do?
I DO have motion-sickness pills and they help somewhat, but.. I don't want to keep taking them incase I become immune.
Thanks for your help...
[Headache, sick, fever, tired, rather sad.. feeling of water in my ears... Stomach hurts a tiny bit..This is all I feel right now]
P.S...... I'm really worried about this other thing I just remembered...... I think I overdosed on Ibuprofen for 3 days..... <= ( ... I heard it can cause lung failure or internal bleeding............. It was accidental... I was in pain, and.. Didn't bother to read the label again [like I always do] and the first day, I believe I took 2 200mg pills.. 400. Then 1 or 2 400mg pills later...... The next day, almost the same thing... T_T Whats gonna happen to me?! .......
First off, you didn't 'overdose' on ibuprofen; people take 800mgs up to four times a day without any issue. I've never heard about it causing lung failure. What it does cause is problems with the kidneys. I don't think your symptoms are much to be concerned about based on the things you have written and the fact you saw a doctor twice this month already. I would take it you had bloodwork done? What did that show? You said you suffer from depression and anxiety, if that is true then that can be the underlying cause of your symptoms. You need to see someone about treating this as it can become a long standing problem after about a two week period of time. After two weeks, the chemistry in the brain alters and you have to take medicine to counteract that process. The more you worry about how you are feeling, the worse you will feel, so try and find other venues to keep yourself occupied. take care
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.